| Model Number |
6688600 |
| Medical Device Problem Codes |
Contamination /Decontamination Problem (2895); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ventilator failed flow transducer test during pre-use check.Moreover, water has been found in air gas module.There was no patient involvement.Manufacturer's ref.#: (b)(4).
Additional Manufacturer Narrative
The reported ventilator was investigated on-site by the distributor's field service engineer (fse).More information about contact information has been requested.